Top 10 Best Medicine For Sinus Headache In [2022]

Last Update:

Our team studied on 44747 reviews available online for Medicine For Sinus Headache, chose the finest ones and prepared Medicine For Sinus Headache Reviews for you. It was very difficult to shortlist the ideal Medicine For Sinus Headache from thousands of products online. However, We tried to make sure that you get only the Best Medicine For Sinus Headache from our suggestions. Check our listings-:

Best Medicine For Sinus Headache

Comparison Chart for Best Medicine For Sinus Headache

In this article we've included our suggestions for the Medicine For Sinus Headache after analyzing 44747 reviews.

NoProductScoreAction
1Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl9.8Check Price On Amazon
2Sinus Relief by Hyland's9.2Check Price On Amazon
3Vicks Sinex SEVERE, All-In-One Sinus Relief9Check Price On Amazon
4Rite Aid Non-Drowsy Daytime Sinus Congestion & Pain Relief9Check Price On Amazon
5Boiron Sinuscalm Sinus Relief Medicine9Check Price On Amazon
6Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant8.8Check Price On Amazon
7Equate Severe Allergy and Sinus Headache 20 Caplets8.6Check Price On Amazon
8Tylenol Sinus + Headache Non-Drowsy Caplets8.4Check Price On Amazon
9Boiron Sinuscalm Sinus Relief Medicine8.4Check Price On Amazon
10Advil Sinus Congestion and Pain8.4Check Price On Amazon

Table Of Content:

1. Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl

  • One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl.
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache.
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief.
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it.
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product
  • Advil congestion relief also treats the pain associated with colds and allergies
  • Single dose packets
  • Easy to carry with you, travel size packs

2. Sinus Relief by Hyland’s

  • RELIEF OF SINUS SYMPTOMS: Temporarily relieves symptoms of sinus pain and pressure, headache, and runny nose with nasal congestion due to the common cold Discharge may be clear to yellow or milky and accompanied by nasal and sinus congestion.
  • EASY TO TAKE HOMEOPATHIC MEDICINE: Quick-dissolving tablets that melt in your mouth almost instantly
  • 100 TABLETS = UP TO 50 DOSES: of Hyland’s Sinus Tablets
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients.

3. Vicks Sinex SEVERE

  • ALL-IN-ONE SINUS RELIEF
  • FAST RELIEF OF SINUS SYMPTOMS such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose.
  • RELIEF IN AS LITTLE AS 30 MINUTES
  • MAXIMUM STRENGTH MEDICINE
  • TRUSTED RELIEF from the makers of Vicks

4. Rite Aid Non-Drowsy Daytime Sinus Congestion & Pain Relief

  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion, and sinus pressure.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
  • FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever.
  • RAPID RELEASE GELCAPS: Rite Aid’s Rite Aid Sinus Congestion & Pain Relief cold and allergy medicine for adults is designed to quickly release and relieve your symptoms offering you fast sinus relief, nasal congestion relief, and allergy relief.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs.

5. Boiron Sinuscalm Sinus Relief Medicine

  • Targets sinus pain with a stuffy or runny nose.
  • Non-drowsy and won’t mask symptoms of a more serious condition
  • Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect
  • Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills.
  • Available over the counter in a box of two multidose tubes for home or on the go (approximately 80 oral pellets per tube).

6. Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant

  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches.
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer.
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold.
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain.
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief.

7. Equate Severe Allergy and Sinus Headache 20 Caplets

8. Tylenol Sinus + Headache Non-Drowsy Caplets

  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies.
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure.
  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages.
  • From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older.

9. Boiron Sinuscalm Sinus Relief Medicine

  • SinusCalm tablets relieves nasal congestion, sinus pain and pressure, and headache due to the common cold or allergies.
  • The non-drowsy, quick-dissolving tablets are phenylephrine-free and won’t interact with other medications.
  • Non-habit forming and no risk of a rebound effect
  • Tablets dissolve quickly under the tongue without water, chewing, or swallowing pills.
  • Available over the counter in a box of two multidose tubes for home or on the go (approximately 80 oral pellets per tube).

10. Advil Sinus Congestion and Pain

  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl.
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache.
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief.
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it.
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product

How To Choose The Best Medicine For Sinus Headache

Does the thought of finding a great Medicine For Sinus Headache stress you out? Has your mind been juggling between choices when it comes to buying Medicine For Sinus Headache in general, specifically regarding which model to choose?
If that’s the case, know that you’re not alone. Many people find it tough to buy the perfect Medicine For Sinus Headache for themselves. We understand the stress associated with the buying process!

Since you’re here, you are obviously curious about Medicine For Sinus Headache. You’ve been bombarded with information, so you need to find a reputable source with credible options before you make any decisions on which product would be best for your needs.

There are many sources that’ll provide you with that information- buying guides or ratings websites, word-of-mouth testimonials from friends or family members, online forums where users share their personal experiences, product reviews specifically found all over the internet and YouTube channels. Only thorough research will ensure that you get the right product.

But that’s not always easy, right? That's why we've taken time to compile a list of the best Medicine For Sinus Headache in today's market, on your behalf, so that there will be no more worries for you.

How did we come up with the list, you ask? How did we create this buying guide?

  • First, our algorithms collected as much information available about these products from trusted sources.
  • We employed both Artificial Intelligence and large data volume to validate all collected information.
  • Then our AI ranked them on their quality-to-price ratio using industry-standard criteria that let us pick the best Medicine For Sinus Headache currently on the market!
The products aren’t chosen randomly. We consider several criteria before assembling a list. Some of the criteria are discussed below-

  1. Brand Value: What happens when you go for a not-so-reputable brand just because the price seems cheap? Well, the chance of getting a short-lasting product goes higher. That’s because the renowned brands have a reputation to maintain, others don’t.


Top Medicine For Sinus Headache brands try to offer some unique features that make them stand out in the crowd. Thus hopefully, you’ll find one ideal product or another in our list.

  1. Features: You don’t need heaps of features, but useful ones. We look at the features that matter and choose the top Medicine For Sinus Headache based on that.
  2. Specifications: Numbers always help you measure the quality of a product in a quantitative way. We try to find products of higher specifications, but with the right balance.
  3. Customer Ratings: The hundreds of customers using the Medicine For Sinus Headache before you won’t say wrong, would they? Better ratings mean better service experienced by a good number of people.
  4. Customer Reviews: Like ratings, customer reviews give you actual and trustworthy information, coming from real-world consumers about the Medicine For Sinus Headache they used.
  5. Seller Rank: Now, this is interesting! You don’t just need a good Medicine For Sinus Headache, you need a product that is trendy and growing in sales. It serves two objectives. Firstly, the growing number of users indicates the product is good. Secondly, the manufacturers will hopefully provide better quality and after-sales service because of that growing number.
  6. Value For The Money: They say you get what you pay for. Cheap isn’t always good. But that doesn’t mean splashing tons of money on a flashy but underserving product is good either. We try to measure how much value for the money you can get from your Medicine For Sinus Headache before putting them on the list.
  7. Durability: Durability and reliability go hand to hand. A robust and durable Medicine For Sinus Headache will serve you for months and years to come.
  8. Availability: Products come and go, new products take the place of the old ones. Probably some new features were added, some necessary modifications were done. What’s the point of using a supposedly good Medicine For Sinus Headache if that’s no longer continued by the manufacturer? We try to feature products that are up-to-date and sold by at least one reliable seller, if not several.
  9. Negative Ratings: Yes, we take that into consideration too! When we pick the top rated Medicine For Sinus Headache on the market, the products that got mostly negative ratings get filtered and discarded.
These are the criteria we have chosen our Medicine For Sinus Headache on. Does our process stop there? Heck, no! The most important thing that you should know about us is, we're always updating our website to provide timely and relevant information.

Since reader satisfaction is our utmost priority, we have a final layer of filtration. And that is you, the reader! If you find any Medicine For Sinus Headache featured here Incorrect, irrelevant, not up to the mark, or simply outdated, please let us know. Your feedback is always welcome and we’ll try to promptly correct our list as per your reasonable suggestion.

Leave a Comment